# SDR 7C7A2021102700036

- Difficulty date: October 24, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N893EA
- Make and model: Dhav DHC8106
- Aircraft serial: 241
- Aircraft time: 33,114 hours, 38,139 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: L
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

CORROSION ON NLG TRUNNION PLATES (BOTH SIDES), IDENTIFIED AS PART OF GENERIC PERMANENT REPAIR FOR THIS CONDITION, AND REMOVED IAW RD8-53-3115.
